# SDR ASAA2022072439182

- Difficulty date: July 24, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737
- Aircraft serial: 44102
- Aircraft time: 187 hours, 60 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: 8222130001
- Part serial: 4RV0HY
- Condition: Faulty
- Location: Nose Radome
- Part time: 190 hours, 61 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR NOT DEPICTING ANY RETURNS WITH VISUAL CONFIRMATION OF THUNDERSTORMS IN THE AREA. GROUNDED - YES. REMOVED, REPLACED WEATHER RADAR DRIVE UNIT, OPS CHECKS GOOD IAW B737-9 AMM 34-41-11-000-803, 34-41-11-000-804, 34-41-11-400-804, 34-41-00-710-801.
